# SDR SWAA2014103033553

- Difficulty date: October 24, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 61,354 hours, 49,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C26320
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MID FLAP TE DAMAGED.  REPAIRED MID FLAP IAW SRM.
